# SDR SWAA2022012729273

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 34,915 hours, 20,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN #2 SEAT TRACK HAS DAMAGE ON LUG AT STA. 403. / INSTALLED NEW SEAT TRACK PER SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF FOR WORK ACCOMPLISHED.
